Next, choose a time

Product Details

Nurofen Caplets have an effective relief from pain.

What this medicine is used for:


For the temporary relief of pain and/or inflammation associated with:


- Headache.


-Migraine headache.


-Tension headache.


- Back pain.


- Muscular pain.


- Cold & flu symptoms.


- Period pain.


- Dental pain.


- Sinus pain.


- Arthritic pain.


Reduces fever.



For the temporary relief of pain and/or inflammation

Ingredients

Acaciabutan-1-olcarmellose sodiumcolloidal anhydrous silicacroscarmellose sodiumethanol absoluteethanolindustrial methylated spiritiron oxide blackisopropyl alcoholmacrogol 6000propylene glycolpurified talcpurified waterShellacsodium citrate dihydratesodium laureth sulfatestearic acidstrong ammonia solutionsucrosesulfuric acidtitanium dioxide

Directions

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
Storage Instructions: Store below 25 degrees Celsius. Keep out of reach of children.

Health and Product Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 7 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.
Disclaimer:
Woolworths provides general product information such as allergen and nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.